# SDR SWAA982493

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 061SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 379, 399, 419
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND SKIN DAMAGED BY A SPOT FACER AT 3 HOLES, BS 379, 399, 419 ABOVE STRINGER 14L SPOT FACE IS .3125 INCH DIAMETER.  REPAIRED CARRIED OUT ABOVE STRINGER PER BOEING SRM.
